# SDR AALA20170131015

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 84,716 hours, 45,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: L5015
- Condition: Unsecure
- Location: R1 Door
- Part time: 12,703 hours, 7,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE IS UNPACKED UNDER THE COVER. REMOVED AND REPLACED SLIDE IAW AMM 25-62-00. OPERATIONAL CHECK GOOD.
